# SDR P5CA0000213

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Aircraft time: 62,122 hours, 20,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UNDERSIDE AFT OF OUTBOARD LANDING LIGHT PREVIOUS REPAIR HAS 13 INCH CRACK AND DELAMINATION.  REMOVED REPAIR AND CORE, POTTED CORE, APPLIED GLASS OVERLAYS AND RESTORED FINISH PER SRM 51-40-09.
